# SDR IPXA2019090446333

- Difficulty date: August 26, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327075000200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CARGO COMPARTMENT FLOOR PANEL 232BH HAS PIECES BROKEN OUT. FABRICATED REPLACEMENT DAMAGED MAIN CARGO COMPARTMENT FLOOR PANEL 232BH IAW EO A300-5320-40552-B APPENDIX B. (MAJOR)
